Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sublattices of the banach envelope of weak $L^{1}$


Authors: Heinrich P. Lotz and N. T. Peck
Journal: Proc. Amer. Math. Soc. 126 (1998), 75-84
MSC (1991): Primary 46B30, 46E30
DOI: https://doi.org/10.1090/S0002-9939-98-03506-0
MathSciNet review: 1343710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every separable Banach lattice is lattice isometric to a closed sublattice of the Banach envelope of Weak $L^{1}.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B30, 46E30

Retrieve articles in all journals with MSC (1991): 46B30, 46E30


Additional Information

Heinrich P. Lotz
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801

N. T. Peck
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801

DOI: https://doi.org/10.1090/S0002-9939-98-03506-0
Keywords: Banach lattice, Banach envelope, Lorentz space, Weak $L^{1}, $ Weak $L^{p}, $ lattice isometry, order isometry
Received by editor(s): March 13, 1995
Communicated by: Dale E. Alspach
Article copyright: © Copyright 1998 American Mathematical Society